# SDR DALA2022031401643

- Difficulty date: March 9, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Aircraft time: 54,849 hours, 38,081 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE F.S. 60 BETWEEN 2ND AND 3RD FRAME FWD OF POWER RECEPTECLE L/H. REPAIRED REF B717 SRM 53-01-01-01A-2. (LP #2150411)
